ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): P. L. Sharma, M. Rehan

Email(s): Email ID Not Available

DOI: Not Available

Address: P. L. Sharma, M. Rehan
Department of Mathematics, Himachal Pradesh University, Summer Hill, Shimla - 171005, India
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014


Cite this article:
P. L. Sharma, M. Rehan. Modified Hill Cipher Using Vandermonde Matrix and Finite Field. Int. J. Tech. 4(1): Jan.-June. 2014; Page 252-256




Recomonded Articles:

Author(s): Satish Garg, Priyanka Vaishist, S. P. Gupta

DOI: 10.5958/2231-3915.2016.00009.2         Access: Open Access Read More

Author(s): P. L. Sharma, Kiran Devi

DOI: 10.5958/2231-3915.2016.00023.7         Access: Open Access Read More

Author(s): Ankit Vyas, S.K. Satpathy

DOI:         Access: Open Access Read More

Author(s): Indu Rathore

DOI: 10.5958/2231-3915.2017.00013.X         Access: Open Access Read More

Author(s): Satish Kumar Garg

DOI: 10.5958/2231-3915.2016.00031.6         Access: Open Access Read More

Author(s): Rakesh Kumar Soni, Shrikant B. Burje

DOI:         Access: Open Access Read More

Author(s): P. L. Sharma, M. Rehan

DOI:         Access: Open Access Read More

Author(s): P. L. Sharma, S. Sharma

DOI:         Access: Open Access Read More

Author(s): Srinivas Angadi, M Padmavathi, Raja Sekhar Mamillapalli

DOI: 10.5958/2231-3915.2015.00035.8         Access: Open Access Read More

Author(s): Vijayant Verma, Anil Kumar Tiwari

DOI: 10.5958/2231-3915.2020.00017.6         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags